# SDR I5PA2024062468801

- Difficulty date: June 20, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 104,116 hours, 26,636 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 9909F236
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ESI - RH FMC FAILED. REPLACED RH FMC PER AMM.
